Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Is delayed periods cause for pregnancy ?

had an unprotectd sex nt hvn my period. Am i pregnant? I m a 19yr old gal n had an unprotectd sex last saturday ie 4th is 11th dec,still im nt hvn my period. Last mnth i had my period on 7thnov. Am i pregnant? If im,wat cn i do plz suggest
Asked On : Thu, 30 Dec 2010
Answers:  2 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
welcome to hcm
thanks for the query
the chances of pregnancy is less in your case
have you taken any emergency pills? because that can cause period irregularity
you wait for another 2 to 3 days . if still periods are missing you can go for a urinary pregnancy test.
if it comes negative then consult your gynecologist for other possible causes
take care
Answered: Wed, 24 Aug 2011
I find this answer helpful
Cardiologist Dr. Naresh Ruparelia's  Response
Hi well come to HCM
wait for another 3 to 4 days and still if no period get done your urine for pregnancy
test. thanks. Since you have done in relatively safe period chances are less,but
better to confirm it.Thanks
Answered: Wed, 24 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor